iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologytight foreskinI have irritation of foreskin and whitish discharge. Please advise.

I have irritation of foreskin and whitish discharge. Please advise.

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At May 20, 2018
Reviewed AtJuly 24, 2023

Patient's Query

Hi doctor,

I am a 40 year male. Since last one month, I have been suffering from irritation of foreskin. The skin has become tight and cannot be pulled back. There has been a whitish discharge from the penis and constant irritation. I have tried using Candid B cream but there has been no improvement. There has been a little pain around the penis head. I am not a diabetic and there are no other ailments. I have a problem of high BP and have been prescribed Eritel 40 mg. Please advise.

Hello,

Welcome to icliniq.com.

You might be suffering from candidal balanoposthitis. Please send good quality photographs of the lesion taken in a natural light for confirmation of diagnosis and treatment. Regards.

Patient's Query

Hello doctor,

Thank you for the prompt response. I am attaching few photos. Please advise.

Hello,

Welcome back to icliniq.com.

Yes, it is going in favor of candidal balanoposthitis. I suggest you take the following medications and revert to me in 10 days.

  1. Tablet AF (Fluconazole) 150 one tablet daily for 10 days.
  2. Canesten (Clotrimazole) lotion - apply twice daily.
  3. Tablet Cefixime 200 mg twice daily for seven days.
  4. Tablet Teczine M (Levocetirizine and Monteleukast) twice daily for seven days.

Consult your specialist doctor discuss with him or her and start taking the medicines with their consent.

Patient's Query

Hi doctor,

I took medicine as prescribed. There was an improvement in the condition by the dosage was over. Thought will wait and see for few days how it goes. However, the same situation is back from last two days. Please advise.

Hi,

Welcome back to icliniq.com.

It is very common for people with diabetes so keep checking your blood sugar level and keep it in control. Keep using Canesten lotion twice daily, and if not controlled by it then you may need to take oral medication also.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Atishay Bukharia
Dr. Atishay Bukharia

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy